# SDR SWIA200413468

- Difficulty date: May 21, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 4,569 hours, 3,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 AT RBL 36 INTERCOSTAL IS CRACKED.  ACCOMPLISHED REPAIR IAW CRJ REO 601R-53-41-059 REV A; RII 53-401.
